Dr. Rajesh Dhayal

Assistant Professor

Specialization

Applied Mathematics

Email

rajesh.dhayal@thapar.edu

Specialization

Applied Mathematics

Email

rajesh.dhayal@thapar.edu

Contact No.

+91-8628059410

Dr. Rajesh Dhayal is working as an Assistant Professor (Term) in the School of Mathematics, Thapar Institute of Engineering & Technology, Patiala. He joined the School of Mathematics in July 2021. He received his Master’s degree in Mathematics (M.Sc.) from the Department of Mathematics, Central University of Rajasthan in 2014 and Doctor of Philosophy (Ph.D.) in Applied Mathematics from the School of Basic Sciences, Indian Institute of Technology Mandi (IIT Mandi) in December 2020. His research interests include Fractional, Stochastic, and Impulsive Systems with Non-instantaneous Impulses. Stability, and Controllability of Abstract Differential Equations.

Education

  • Ph.D. from IIT Mandi in Differential Equations & Control Theory.
  • M.Sc. (Mathematics) from Central University of Rajasthan in 2014.
  • B.Sc. from University of Rajasthan, Jaipur in 2012.

Experience: Total Teaching Experience 1 year

  • Assistant Professor: Thapar Institute of Engineering and Technology, Patiala from July 2021 to present.
  • Assistant Professor: SVKM’S-NMIMS (Deemed-to-be-University), Indore from August 2020 to June 2021.

Teaching Interests:

  • Engineering Mathematics - I & II
  • Differential Equations
  • Linear Algebra

Research Interest:

  • Differential Equations & Control Theory
  • Impulsive Systems with Non-instantaneous Impulses
  • Stability, and Controllability of Abstract Differential Equations

Publications:

Journals

  1. R. Dhayal, and M. Malik, Approximate controllability of fractional stochastic differential equations driven by Rosenblatt process with non-instantaneous impulses, Chaos, Solitons & Fractals, DOI: 10.1016/j.chaos.2021. 111292, (2021). (I.F.-5.944)
  2. R. Dhayal, M. Malik and S. Abbas, Approximate and trajectory controllability of fractional stochastic differential equation with non-instantaneous impulses and Poisson jumps, Asian Journal of Control, DOI: 10.1002/asjc.2389, (2020). (I.F-3.45)
  3. R. Dhayal, M. Malik and S. Abbas, Existence, stability and controllability results of stochastic differential equations with non-instantaneous impulses, International Journal of Control, DOI: 10.1080/00207179.2020. 1870049, (2021). (I.F-2.88)
  4. R. Dhayal, M. Malik, S. Abbas and A. Debbouche, Optimal controls for second-order stochastic differential equations driven by mixed-fractional Brownian motion with impulses, Mathematical Methods in the Applied Sciences, 43(2020), no. 7, 4107-4124. (I.F-2.32)
  5. M. Malik, R. Dhayal, S. Abbas and A. Kumar, Controllability of non-autonomous nonlinear differential system with non-instantaneous impulses, Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 113(2019), no. 1, 103-118. (I.F-2.169)
  6. R. Dhayal, M. Malik and S. Abbas, Solvability and optimal controls of non-instantaneous impulsive stochastic neutral integro-differential equation driven by fractional Brownian motion, Aims Mathematics, 4(2019), no. 3, 663-683. (I.F-1.427)
  7. R. Dhayal, M. Malik, S. Abbas, A. Kumar and R. Sakthivel, Approximation theorems for controllability problem governed by fractional differential equation, Evolution Equations and Control Theory, 10(2021), no. 2, 411-429. (I.F-1.081)
  8. R. Dhayal, M. Malik and S. Abbas, Solvability and optimal controls of non-instantaneous impulsive stochastic fractional differential equation of order q ∈ (1, 2), Stochastics: An International Journal Of Probability and Stochastic Processes, 93(2021), no. 5, 780-802. (I.F-0.935)
  9. R. Dhayal, M. Malik and S. Abbas, Approximate and trajectory controllability of fractional neutral differential equation, Advances in Operator Theory, 4(2019), no. 4, 802-820.
  10. R. Dhayal, M. Malik, and S. Abbas, Approximate controllability for a class of non-instantaneous impulsive stochastic fractional differential equation driven by fractional Brownian motion, Differential Equations and Dynamical Systems, 29(2021), 175-191.
  11. M. Malik, R. Dhayal and S. Abbas, Exact controllability of a retarded fractional differential equation with non-instantaneous impulses, Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms, 26(2019), no. 1, 53-69.

International Conferences

  1. International Congress of Mathematicians-2018 (ICM-2018) held at Rio de Janeiro, Brazil during August 01-09, 2018
  2. International Conference on Computational Mathematics and its Applications (CMA-2019) held at IIT Indore, Indore, India during November 12-14, 2019.
  3. International Conference on Mathematical Modeling and Computations (ICMMC-2018) held at South Asian University, New Delhi, India during December 01-03, 2018.
  4. International Conference on Nonlinear Differential Equations-Theory, Modeling and Computations held at SRM University, Chennai, India during December 08-09, 2017
  5. 2nd International Conference on Mathematical Modelling, Applied Analysis and Computation-2019 (ICMMAAC-19) held at JECRC University, Jaipur, India during August 8-10, 2019.

Achievement, Awards and Recognitions

  • National Eligibility Test-Junior Research Fellowship (NET-JRF) organized by CSIR New Delhi, AIR - 118.
  • Graduate Aptitude Test in Engineering (GATE-2015) organized by IIT Kanpur, AIR-284.
  • International Travel Support (IIT Mandi) to attend the International Congress of Mathematicians-2018 (ICM-2018) held at Rio de Janeiro, Brazil, August 01-09, 2018.
  • National Travel Support (IIT Indore) to attend the International Conference on Computational Mathematics and its Applications (CMA-2019) held at IIT Indore, Indore, India during November 12-14, 2019.